Is safe to take 2 tabs of dexaprine at once?

  1. Is safe to take 2 tabs of dexaprine at once?


    Hi guys, i've started taking dexaprine about a week ago. The problem is that i'm very stimulant tolerant, and felt nothing from the first assumption. Now i'm taking 1 tab 30 min before cardio and i swallow it with a caffeinated beverage, like coffee or sugarfree redbull. The only things that i'm noticing are a slight warm feeling and a nice leaning out effect, but from a stimulant/energizing/appetite suppressant point of view, i'm feeling absolutely nothing. The same things happened last year with oxyelite, i took it after a 2 months stop from any stimulants or caffeinated beverage, and i could take 4 caps of it before going to sleep and fall asleep like a baby...Now the question is: can i take 2 tabs of dexaprine before cardio workout? Is it safe?
    Sorry for my bad english in my posts !!


  2. IMO, no one should be dosing any more than 1.5 tabs per day...........the stim blend is no joke in dexa

    If 1 tab isnt enough.....i would start off the morning with 1 tab on an empty stomach.....and maybe 4 hours later take another half tab
    iForce Nutrition Online Representative Manager
    iTrain. iCompete. iDominate…iForce!
    www.iforcenutrition.com

  3. Honestly bro, I am going to go against the grain here. I personally feel you need to stop stimulants. The stim complex in dexaprime is far superior to that of most others on the market. Most people get max effects from only a half tab. Being stim tolerant is nothing to be proud of, and accepting of. Sometimes stim tolerance is from excessive use, but other times, you may have some altered disease state, or some imbalance in your body with your adrenals or various other organ systems causing the issue. I would seriously consider stopping stims, taking a very long break and taking something like reset ad, or revamp for a long period of time. There are many non-stim fat burners as well as pre-workouts on the market today. Risking your health is not worth it; high doses of stims whether you feel it or not, are very taxing to your heart and arteries.

    Mike
    •   
       


  4. Quote Originally Posted by criticalbench View Post
    Honestly bro, I am going to go against the grain here. I personally feel you need to stop stimulants. The stim complex in dexaprime is far superior to that of most others on the market. Most people get max effects from only a half tab. Being stim tolerant is nothing to be proud of, and accepting of. Sometimes stim tolerance is from excessive use, but other times, you may have some altered disease state, or some imbalance in your body with your adrenals or various other organ systems causing the issue. I would seriously consider stopping stims, taking a very long break and taking something like reset ad, or revamp for a long period of time. There are many non-stim fat burners as well as pre-workouts on the market today. Risking your health is not worth it; high doses of stims whether you feel it or not, are very taxing to your heart and arteries.

    Mike
    Definitely agree here. Just because you don't feel anything from a product doesn't mean its not being processed and having an effect on your body. I'd give your system plenty of time to flush and reset itself, and you'll be glad you did. I never felt better than when I took off from stims for 3 months. When I started cycling them back in I felt great, and never had to use as much as before. I'd say Mike is spot on on this one
    MAN Sports Online Lead Rep and Sales
    http://www.nutraplanet.com/product/man/pure-pf3-free-fermented-leucine-limited-time.html
    Like us on Facebook! Follow me on Instagram: Rob_MANSports

  5. Quote Originally Posted by allnatural923 View Post
    Definitely agree here. Just because you don't feel anything from a product doesn't mean its not being processed and having an effect on your body. I'd give your system plenty of time to flush and reset itself, and you'll be glad you did. I never felt better than when I took off from stims for 3 months. When I started cycling them back in I felt great, and never had to use as much as before. I'd say Mike is spot on on this one
    My brain may not feel it, but your heart and kidneys do from vasoconstriction and an accelerated heart rate.

    Mike

  6. Quote Originally Posted by criticalbench View Post
    Honestly bro, I am going to go against the grain here. I personally feel you need to stop stimulants. The stim complex in dexaprime is far superior to that of most others on the market. Most people get max effects from only a half tab. Being stim tolerant is nothing to be proud of, and accepting of. Sometimes stim tolerance is from excessive use, but other times, you may have some altered disease state, or some imbalance in your body with your adrenals or various other organ systems causing the issue. I would seriously consider stopping stims, taking a very long break and taking something like reset ad, or revamp for a long period of time. There are many non-stim fat burners as well as pre-workouts on the market today. Risking your health is not worth it; high doses of stims whether you feel it or not, are very taxing to your heart and arteries.

    Mike
    what he said^^^^^^^^^^^^^^^^^^^^^^^^^^ ^^^^^^
    iForce Nutrition Representative
    iTrain. iCompete. iDominate…iForce!
    www.iforcenutrition.com

  7. Quote Originally Posted by th3futur3 View Post
    what he said^^^^^^^^^^^^^^^^^^^^^^^^^^ ^^^^^^
    thanks for the support!

  8. Quote Originally Posted by criticalbench View Post
    thanks for the support!
    Haha np brother. I mean whatever it takes right? Wouldn't want someone to up to even 3 dexaprine and be dexadead haha.
    iForce Nutrition Representative
    iTrain. iCompete. iDominate…iForce!
    www.iforcenutrition.com

  9. Quote Originally Posted by th3futur3 View Post
    Haha np brother. I mean whatever it takes right? Wouldn't want someone to up to even 3 dexaprine and be dexadead haha.
    LMAO, 3 pills?? I think I would just throw it all up, non stop! The very first time, i took 1 whole pill, i felt so sick to my stomach.

    Mike
  

  
 

Similar Forum Threads

  1. Replies: 32
    Last Post: 02-15-2010, 07:09 PM
  2. T-911 tabs -Is it safe for tested competitions?
    By MrKleen73 in forum LG Sciences
    Replies: 2
    Last Post: 05-19-2009, 05:15 PM
  3. M1T AND BULk TABS.brother of MASS TABS CYCLE?
    By JOHNJESSICA20 in forum Anabolics
    Replies: 4
    Last Post: 03-11-2008, 12:33 PM
  4. mass tabs/methandrol stack? safe?
    By AmeriBull55 in forum Supplements
    Replies: 5
    Last Post: 01-01-2007, 03:54 AM
Log in
Log in